# SDR HALA2016112700372

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 101,802 hours, 18,227 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Out Of Limits
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATION STATUS MESSAGE. RIGHT HAND QTY AND TOTAL FUEL QTY BLANK. REPLACED FUEL QUANTITY INDICING PROCESSOR UNIT PER AMM 28-41-08. CONDITION STILL EXISTS. PERFORMED DRY CAP. TEST PER AMM 28-41-00, NR 5 PROBE OUT OF LIMITS. NR 5 PROBE REPLACED, TANK SYS CAPACITANCE CHECK PASSES. AVIONICS REPORTS MULTIPLE ISSUES WITH THE HI-Z TO SHIELD, SHIELD TO CROUND AND LO-Z TO HI-Z. TO T/S FURTHER THEY NEED TO DISCONNECT THE PROBES TO VERIFY THE HARNESS, THEN VERIFY THE PROBE CONDITION ONE AT A TIME.
